Interior Estimates for second-order differences of solutions Of finite-difference elliptic Bellman'S equations

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We establish interior estimates for the second-order finite differences of solutions of finite-difference approximations for uniformly elliptic Bellman's equations.

Original languageEnglish (US)
Pages (from-to)1463-1487
Number of pages25
JournalMathematics of Computation
Volume82
Issue number283
DOIs
StatePublished - May 30 2013

Keywords

  • Bellman's equations
  • Finite differences
  • Fully nonlinear elliptic equations

Fingerprint Dive into the research topics of 'Interior Estimates for second-order differences of solutions Of finite-difference elliptic Bellman'S equations'. Together they form a unique fingerprint.

Cite this